# SDR EISA96143

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Vlv
- Part number: 3216741
- Condition: Inoperative
- Location: Rt A/C Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF EXCESSIVE RATE OF CLIMB, RIGHT PACK TEMP AT 30 DEGREES, THE RIGHT MIX VALVE STUCK IN FULL COLD.  REPLACED RIGHT PACK VALVE, SYSTEM OPS CHECK GOOD.  (M)
